# SDR SWAA2024111854682

- Difficulty date: October 24, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 26,025 hours, 12,954 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 231XF HAS DISBONDED AND EXPOSED FIBERS<[01] R+R'D FLOOR PANEL 231XF. REF AMM 53-21-00;[02] GRANTED : OK TO INSTALLED;[03] VERIFIED C/A # 1 : YOSVANYS LEMAS SANTO (TECHNICIAN); 29-OCT-2024 23:20 UTC R+R'D FLOOR PANEL 231XF. REF AMM 53-21-00
